# SDR EIAA98005

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Part number: 771841
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

JFK - APPROACH INTO JFK RUNWAY 22L, APPROXIMATELY 50-100 FEET, HAD BIRD STRIKE IN NR 1 ENGINE.  LANDED WITHOUT INCIDENT, WITH AN OUTSIDE AIR TEMP OF 42 DEGREES F.  REMOVED AND REPLACED FIVE PAIRS OF FAN BLADES PER MM 72-31-02.  INSPECTED NR 1 ENGINE FOR BIRD INGESTION, AND FOUND NO CORE ENGINE DAMAGE.  PERFORMED ENGINE RUN NO DEFECTS NOTED.  SUBSEQUENTLY ENGINE WAS CHANGED FOR A OIL LEAK THAT WAS NOT RELATED TO THE BIRD STRIKE.
